Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Solution uniqueness")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3798

  • Page / 152

Selection :

  • and

Backward uniqueness for parabolic equationsESCAURIAZA, L; SEREGIN, G; SVERAK, V et al.Archive for rational mechanics and analysis. 2003, Vol 169, Num 2, pp 147-157, issn 0003-9527, 11 p.Article

Uniqueness criteria for viscosity solutions of fully nonlinear elliptic partial differential equationsJENSEN, R.Indiana University mathematics journal. 1989, Vol 38, Num 3, pp 629-667, issn 0022-2518, 39 p.Article

Lipschitz stability of a non-standard problem for the non-stationary transport equation via a Carleman estimateKLIBANOV, Michael V; PAMYATNYKH, Sergey E.Inverse problems. 2006, Vol 22, Num 3, pp 881-890, issn 0266-5611, 10 p.Article

Static Self-Gravitating Elastic Bodies in Einstein GravityANDERSSON, Lars; BEIG, Robert; SCHMIDT, Bernd G et al.Communications on pure and applied mathematics. 2008, Vol 61, Num 7, pp 988-1023, issn 0010-3640, 36 p.Article

Experimental evidence of non-unique solutions to a steady non-linear coating flowMARSTON, J. O; DECENT, S. P; SIMMONS, M. J. H et al.IMA journal of applied mathematics. 2008, Vol 73, Num 4, pp 698-702, issn 0272-4960, 5 p.Article

Mathematical theory and numerical analysis of bioluminescence tomographyWEIMIN HAN; WENXIANG CONG; GE WANG et al.Inverse problems. 2006, Vol 22, Num 5, pp 1659-1675, issn 0266-5611, 17 p.Article

On the Uniqueness of Solutions to the Gross-Pitaevskii HierarchyKLAINERMAN, Sergiu; MACHEDON, Matei.Communications in mathematical physics. 2008, Vol 279, Num 1, pp 169-185, issn 0010-3616, 17 p.Article

Rotating Elastic Bodies in Einstein GravityANDERSSON, Lars; BEIG, Robert; SCHMIDT, Bernd G et al.Communications on pure and applied mathematics. 2010, Vol 63, Num 5, pp 559-589, issn 0010-3640, 31 p.Article

On the pathwise uniqueness of solutions of stochastic differential equationsCONSTANTIN, A.Stochastic analysis and applications. 1998, Vol 16, Num 2, pp 231-232, issn 0736-2994Article

Essential weak efficient solution in multiobjective optimization problemsJIAN, Y.Journal of mathematical analysis and applications. 1992, Vol 166, Num 1, pp 230-235, issn 0022-247XArticle

On the active manipulation of fields and applications: I. The quasistatic caseONOFREI, Daniel.Inverse problems. 2012, Vol 28, Num 10, issn 0266-5611, 105009.1-105009.15Article

Normal families and uniqueness theorems for entire functionsMINGLIANG FANG; ZALCMAN, Lawrence.Journal of mathematical analysis and applications. 2003, Vol 280, Num 2, pp 273-283, issn 0022-247X, 11 p.Article

Weighted L∞ bounds and uniqueness for theBoltzmann BGK modelPERTHAME, B; PULVIRENTI, M.Archive for rational mechanics and analysis. 1993, Vol 125, Num 3, pp 289-295, issn 0003-9527Article

Topological solutions of noncommutative stochastic differential equationsEKHAGUERE, G. O. S.Stochastic analysis and applications. 2007, Vol 25, Num 5, pp 961-993, issn 0736-2994, 33 p.Article

Weak-Strong Uniqueness for Measure-Valued SolutionsBRENIER, Yann; DE LELLIS, Camillo; SZEKELYHIDI, László et al.Communications in mathematical physics. 2011, Vol 305, Num 2, pp 351-361, issn 0010-3616, 11 p.Article

Large-scale dynamical interconnections of stochastic singular systemsLEWIS, F. L; BEAUCHAMP, G; OZCALDIRAN, K et al.Circuits, systems, and signal processing. 1991, Vol 10, Num 1, pp 115-133, issn 0278-081X, 19 p.Article

Minimal realizations interpolating first- and second-order informationHORIGUCHI, K; NISHIMURA, T; NAGATA, A et al.International Journal of Control. 1990, Vol 52, Num 3, pp 689-704, issn 0020-7179, 16 p.Article

Holder Continuity of the Unique Solution to Quasiequilibrium Problems in Metric SpacesANH, L. Q; KHANH, P. Q.Journal of optimization theory and applications. 2009, Vol 141, Num 1, pp 37-54, issn 0022-3239, 18 p.Article

On the families of solutions to generalized maximum entropy and minimum cross-entropy problemsKESAVAN, H. K; KAPUR, J. N.International journal of general systems (Print). 1990, Vol 16, Num 3, pp 199-214, issn 0308-1079, 16 p.Article

Fully nonlinear Neumann type boundary conditions for first-order Hamilton-Jacobi equationsBARLES, G; LIONS, P. L.Nonlinear analysis. 1991, Vol 16, Num 2, pp 143-153, issn 0362-546X, 11 p.Article

Large time asymptotics for the BBm-burgers equationHAYASHI, Nakao; KAIKINA, Elena I; NAUMKIN, Pavel I et al.Annales Henri Poincaré. 2007, Vol 8, Num 3, pp 485-511, issn 1424-0637, 27 p.Article

Periodic-like wordsCARPI, A; DE LUCA, A.Lecture notes in computer science. 2000, pp 264-274, issn 0302-9743, isbn 3-540-67901-4Conference Paper

The connection between initial and unique solutions of domain equations in the partial order and metric approachBAIER, C; MAJSTER-CEDERBAUM, M.Formal aspects of computing. 1997, Vol 9, Num 4, pp 425-445, issn 0934-5043Article

On the number of solutions of the diophantine equation x2+D=pnMAOHUA, L.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 2, pp 135-138, issn 0764-4442Article

A note on uniqueness for the plasma problemDANCER, E. N.Zeitschrift für angewandte Mathematik und Physik. 1992, Vol 43, Num 2, pp 397-400, issn 0044-2275Article

  • Page / 152